Solvable model of quantum microcanonical states

File Description SizeFormat 
SolvableModelofQuantumMicrocanonicalStates.pdfAccepted version136.72 kBAdobe PDFView/Open
Title: Solvable model of quantum microcanonical states
Authors: Bender, CM
Brody, DC
Hook, DW
Item Type: Journal Article
Content Version: Accepted version
Issue Date: 7-Sep-2005
Citation: J PHYS A-MATH GEN Vol.( 38 ) No.( 38 ) pp L607 - L613
Publisher Link:
ISSN: 0305-4470
Start Page: L607
End Page: L613
Copyright Statement: © 2005 IOP Publishing Ltd
Volume: 38
Appears in Collections:Mathematics
Theoretical Physics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons